injection problem, swollen injection area

Discussion in 'Steroid Forum' started by scarmenprout, Jun 12, 2008.

  1. #1
    scarmenprout

    scarmenprout Junior Member

    Hi guys,

    You help me great for some details I needed few weeks ago.

    But I have a problem, I'm worried about my last injections monday night before sleep. I always had quite a pain the day after the injection, in the area, but it disapear within 2 days. But this time (even if today seems less painfull than yesterday) my injection area (high-extern part of the right glute) is really swollen, and when I press it, it hurts a lot. And yesterday, I had fever.

    Do you know what it could be and how to fix this ?


    Sorry for my english.


    PS : I rotate my muscle (I didn't inject my right glutes since 2 weeks and half (before the monday night I'm telling about). I did a slow injection. But, to tell you the truth, I probably liked of "sterelization" care this time. (I did the basics, but, I was tired, and didn't really carefull with it, don't really did a proper "massage")


    THANKS
     
    Last edited: Jun 12, 2008
  2. #2
    dennis

    dennis Member

    Most likely this problem will fix itself.But,keep an eye on the injection area and make sure it does not show signs of infection.The fever could be from test flu and hopefully not from infection.You say you "liked of sterilization"....never like of that again bro..you have to be strerile everytime.Massage has nothing to do with being sterile.If you think it is an abcess/infection go see the doc .
     
  3. #3
    scarmenprout

    scarmenprout Junior Member

    I did a mistake, I would like to write "I LACK OF STERELIZATION"

    Yes, I really did the jackass... I really wish it will fix by itself.

    Franckly, I think it could ba an abcess/infection.

    The pain is just bigger than usual, but like I said, I always had pain. But this time, I have the area which has swollen. And (I'm not sur) the previous time wasn't painfull when I touched it

    I know massage is not related to sterelization, but, like I said, it could be an abcess. :(
     
  4. #4
    EPOWER

    EPOWER Member

    If it was an abcess chances are that it would not have formed just 4 days after the shot. Also an abcess is so painful its not even funny. I somtimes get really sore swollen, red and even hot at my injection site for a few days after my shot and somtimes i dont even know i injected. Like Dennis said the fever is most likely test flu, it will happen a few days after the shot, you can try and take some antioxidant vitamins to boost your amune system, it will make the fever and any other flu like symptoms go away!

    E
     
  5. #5
    scarmenprout

    scarmenprout Junior Member

    Well, I don't know what to think :

    I injected monday, getting really really sore tuesday night, since, it seems to be less and less painfull.

    I didn't checked on the miroir since yesterday, and it seems to get bigger than yesterday.

    The swollen area is not red, but warm, and painfull when I touch it.

    I had some "fever" (warmness) too, and feel a little weak.


    I don't now what to think
     
  6. #6
    LifeSize

    LifeSize Junior Member

    At this point I'd say your 'thinking' is not good enough to rely upon - go to a fucking hospital and see what's up. You don't need an infection so far in there you can't check it from the outside..

    I personally, would go to the doc.. if I can't make it to a doc.. I would use an 18ga needle (ive put a 4ga in me) and try and suck some of the magic juice that is in there..(edit, make sure you don't puncture PAST the infection - you don't need to spread it.
     
    Last edited: Jun 12, 2008
  7. #7
    dennis

    dennis Member

    Sine you injected monday and it was sore tuesday then it is most likely not an infection.It takes many days for an infection to fester.If it is still warm and hurts by monday then i would go to a doc.From this point on : if it gets worse each day then it will mean infection..if it gets better each day then do not worry about it.
     
  8. #8
    scarmenprout

    scarmenprout Junior Member

    Thanks for that precious help, I'll keep you updated.

    Also, I probably had 1-2 questions about DHT and "hair loss-thinning", but I'll ask when the other problem is fixed.

    thanks
     
  9. #9
    scarmenprout

    scarmenprout Junior Member

    the pain almost goes aways.

    But still have the swollen "ball" on my ass
     
  10. #10
    dennis

    dennis Member

    your fine bro
     
  11. #11
    scarmenprout

    scarmenprout Junior Member

    thanks a lot

    I'll see until monday if the swollen area is getting smaller. I'm worried about any possibility of having a surgery for this :(


    Just a couple of question about DHT : Is it possible than, only after 2 weeks of cycle, the hair become thinner (I had the impression my hair become a little thiner, but it's probably only an impression), no hair loss though.

    I have plenty of proscar (1mg tabs) and proprescia (5mg tabs), if needed.
     
  12. #12
    scarmenprout

    scarmenprout Junior Member

    For today update :

    My swollen area is not painfull at all, but seems to be hard

    (Well, because to see the "ball", I have to contract my muscle, if not, I do'nt see it well, so, it's hard, but probably because it's bellow the muscle, and if I contract it...)
     
  13. #13
    scarmenprout

    scarmenprout Junior Member

    Absolutly no pain at all

    But I have the impression it's getting bigger and harder
     
  14. #14
    LifeSize

    LifeSize Junior Member


    Shit she told me the same thing like 3hrs ago...
     
  15. #15
    scarmenprout

    scarmenprout Junior Member

    :D very clever :)
     
  16. #16
    Fraggle

    Fraggle Junior Member

    I've posted this somewhere, don't really know where though...

    To reduce injection pain:

    1) dilute with sterile oil (cottonseed, grapeseed, sesame)
    2) add 2% Bezyl Benzoate
    3) take 100mg benadryl (diphenhydramine)
    4) inject slowly, I mean really f*ing slowly
    5) inject deep intra-muscular

    Most often for long esters the UGL has added to much Benzyl Alcohol. By diluting with sterile oil you remove this issue.

    For short esters, the Benzyl alcohol evaporates within the muscle, reducing the solubility in fat for the molecule and it precipitates within the muscle, resulting in red, hot, hard and painful injection sites. Benzyl Benzoate maintains solubility and prevents this.

    These are made much worse by high concentrations, anything over 200mg/ml.

    My prescription depot test states:

    Each ml contains
    testosterone Cypionate 200mg
    Benzyl Benzoate .2ml
    Cottonseed Oil 560mg
    Benzyl Alcohol 9.45mg
     

© 1997–2015 MESO-Rx. All Rights Reserved. Disclaimer.